# SDR TRAX200600840

- Difficulty date: October 7, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 18,168 hours, 15,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 461-513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT CABIN OVER WING PRESSURE FLOOR DOUBLER FROM STA 461 TO 513 VARIOUS LOCATIONS.  BLENDED AREAS OF CORROSION ON LEFT CABIN OVER WING PRESSURE FLOOR DOUBLERS  FROM STA 461 TO 513 IAW SM 51-21-06  CB7015474  (SUPPLEMENTAL - SDR CLOSED)
